# SDR DALA2025051303711

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK RIGHT OUTBOARD @ LOCATION FR20 HAS CORROSION. REMOVED CORROSION FOUND WITHOUT LIMITS. REMOVED AND REPLACED SEAT TRACK FWD R/H O/B FR 20 IAW A220 J53-21-49-00-AAA-661A-A, J52-42-21-00AAA-078A-A, J51-40-11-01AAA-652A-A. (LP# 0955967)
